# SDR UIEA2018102202321

- Difficulty date: October 18, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,183 hours, 15,743 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 434093001
- Condition: Inoperative
- Location: Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER DOOR SWITCH INDICATOR LIGHT INOP. R&R LIGHT IAW AMM 33-13-00, OPS CHECK GOOD.
